show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Extra Strength Pain Relief 500 mg Caplets Value Size
CVS Extra Strength Pain Relief 500 mg Caplets Value Size

CVS Extra Strength Pain Relief 500 mg Caplets Value Size

Price: $22.79
Sku: 271771
Size: 1000 CT
Wt: 1.43 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order . Learn more.


Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Acetaminophen. Aspirin free. Pain reliever/fever reducer. CVS pharmacist recommended.

tablet

Active Ingredient (in Each Caplet): Acetaminophen (500 mg). Inactive Ingredients: Castor Oil, Hypromellose, Povidone, Starch, Stearic Acid.

tablet

Do not take more than directed. Adults and Children 12 Years and Over: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 6 caplets in 24 hours; Children Under 12 Years: Do not use this adult extra strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of non-aspirin and could cause serious health problems. Store at controlled room temperature 59-86 degrees F (15-30 degrees C).

tablet

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of the reach of children. In case of accidental overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if the imprinted foil seal under the cap is broken or missing.

Advertisements